# SDR SIMA20160919002

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 32,616 hours, 23,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT REAR OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE, REF AML PAGE 4080849, ITEM, NR 2, MEL 33-39.  R & R LT REAR OVERWING EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15.  OPS CHECK GOOD.  MEL RESTORED.
